# SDR 9810349759

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 329
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, THE LOWER SECTION OF FS 218, STR 25L FUSELAGE FRAME WAS FOUND CRACKED.  REPAIRED PER EA 97-159355. MFG PART NUMBER:  9911520-385.
